# SDR FDEA200902030433

- Difficulty date: February 3, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 58,052 hours, 9,717 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00273
- Condition: Dented
- Location: Bs 1661 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, FRAME AT RIGHT STA 1661 LONGERON 12 FOUND WITH DENT.  REPAIRED AS PER SRM 53-30-00 FIG.1 VOL I. REPETITIVE INSPECTION REQUIRED, INITIAL INSPECTION AT 14,500 CYCLES AND REPETITIVE AT 9,500 CYCLES AS PER SRM 53-30-00 FIG.1 VOL.I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
